Alert archive / Pennsylvania / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 23, 2016, 6:29 PM EDT for 4 states. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2016, 6:29 PM EDT (22:29 UTC)
- Expired
- May 23, 2016, 7:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Cecil County, MD, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Salem County, NJ, Somerset County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:31 PM EDT | HAIL 0.25 | Brandywine, DE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1106 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
414
WWUS81 KPHI 232229
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT MON MAY 23 2016
DEZ001-002-MDZ008-012-015-020-NJZ007>010-012>021-027-PAZ054-055-
060>062-070-071-101>106-232300-
KENT-NEW CASTLE-CAROLINE-QUEEN
ANNE'S-CECIL-KENT-SOMERSET-MORRIS-EASTERN MONMOUTH-WESTERN
MONMOUTH-HUNTERDON-MERCER-WARREN-CAMDEN-OCEAN-SALEM-CUMBERLAND-
SOUTHEASTERN BURLINGTON-MIDDLESEX-NORTHWESTERN
BURLINGTON-GLOUCESTER-CARBON-NORTHAMPTON-PHILADELPHIA-LEHIGH-BERKS-
MONROE-WESTERN MONTGOMERY-WESTERN CHESTER-EASTERN MONTGOMERY-LOWER
BUCKS-EASTERN CHESTER-DELAWARE-UPPER BUCKS-
629 PM EDT MON MAY 23 2016
...SCATTERED STRONG THUNDERSTORMS ACROSS THE AREA...
AT 627 PM EDT...AT 607 PM EDT...SCATTERED STRONG THUNDERSTORMS WERE
LOCATED ACROSS EASTERN PENNSYLVANIA AND PORTIONS OF NEW JERSEY. THE
STORMS WERE MOVING FROM NORTHEAST TO SOUTHWEST AT 20 MPH.
WIND GUSTS TO 40 MPH, DIME SIZED HAIL AND BRIEF HEAVY RAIN ARE
POSSIBLE WITH ANY OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...READING...TRENTON...CAMDEN...WILMINGTON...VINELAND...
NEW BRUNSWICK...PERTH AMBOY...NEWARK...EASTON...BRIDGETON...WEST
CHESTER... ELKTON...SOMERVILLE...GLOUCESTER
CITY...LEHIGHTON...SOMERSET...EDISON... CALVERT AND BETHLEHEM.
LAT...LON 3931 7527 3946 7554 3972 7551 3972 7552
3892 7571 3937 7608 3952 7598 3972 7623
3987 7599 4014 7588 4028 7610 4102 7565
4070 7443 4067 7446 4060 7446 4059 7420
4044 7420 4047 7399
TIME...MOT...LOC 2227Z 239DEG 49KT 3989 7540
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 23, 3:45 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 23, 3:45 PM EDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 345 PM EDT MON MAY 23 2016 .SYNOPSIS... The low offshore will begin to lift northeast away from our region tomorrow. In the wake of that low, a ridge will build over our region Wednesday and Thursday. The ridge will slowly shift east through the remainder of the week. A few small troughs around the edge of the high will keep unsettled summer like conditions for through the weekend. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... The surface is located to the southeast of the area and will make its way north and then east through tonight. The upper level low is located just off the Carolina coast and gradually pushing eastward. As the upper low pushes east, it will help to move the surface low away from our area. Scattered showers and thunderstorms have developed across the region this afternoon. As we head into this evening, these showers will weaken and dissipate from west to east. The cumulus will start to dissipate as we lose prime surface heating but cirrus will continue to push in from the east. While skies may start to clear, we anticipate that there will still be decent cloud cover overnight. In areas where we see rain this evening, we may start to see some fog development overnight as winds will go light and variable. If the clouds clear more than expected, fog may become more widespread across the region. Temperatures are expected to fall into the 50s across the region overnight. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... The upper low makes it way away from the eastern seaboard on Tuesday. The surface low will also make its final push off to the east of the area. Some energy rotating through the flow will help to spark some showers on Tuesday, possibly an isolated thunderstorms as well. We should start to dry out from southwest to northeast as we head through the afternoon and into the evening. Temperatures will be closer to normal with highs into the 70s through much of the region. Areas along the coast may remain closer to the upper 60s. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Wednesday and Thursday...Upper level ridge will shift east, with the ridge axis over our region by Thursday morning. If the departing upper level low is slower to lift away from the region than expected, the ridge may flatten a bit as the axis approaches our region. The few models that are depicting this pattern are showing showers across the Poconos and NW NJ late Wednesday as the ridge weakens. For now have kept Wednesday and Wednesday night dry as even if the ridge weakens slightly, there should be considerable synoptic scale subsidence over our region. Once the ridge axis shifts east of our region by late Thursday, we'll be close enough to the periphery of the ridge that we could begin to see primarily diurnally driven showers and thunderstorms, initially confined to the NW portions of our region. Of more certainty is that the region will have a very noticeable warming trend, with 80s expected across much of the region both days. Friday through Monday...There continues to be poor model agreement and run to run consistency through this period, primarily as it relates to a backdoor cold front in the region Friday or Saturday. Most model solutions keep this front north of the region, but a few models and ensemble members bring it as far south as our region. If this scenario is correct, persistent onshore flow could result in temperatures well below normal especially Saturday and Sunday, and generally light and steady precip through much of the period. For now though, have not included this in the forecast, it seems an unlikely pattern for late May that a cold front would be able to push this far south under an upper level ridge. Even with models and ensemble members that show the ridge lingering over the region, should still see chances for showers and thunderstorms through the weekend as the region could be on the periphery of the ridge. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Through tonight...Showers are popping up across the region this afternoon with some isolated thunderstorms affecting the terminals. As we head into tonight, the showers and thunderstorms are expected to dissipate from west to east. Winds will become light overnight and skies may even start to clear. Should clearing occur, some fog will be possible especially in areas where low level moisture has increased due to precipitation. We have included some 4-6sm fog in the taf during the overnight/early morning hours. Tuesday...mainly VFR conditions are expected across the region. Any fog should clear between 12-14z. Another round of scattered showers is possible and even a few thunderstorms may occur. All activity will decrease as we head towards the late afternoon/evening. Winds will turn to the west for Tuesday. Outlook... Wednesday...VFR conditions expected. Thursday through Saturday...Intermittent MVFR conditions with showers and thunderstorms possible each day. && .MARINE... No changes were made to the current Small Craft Advisory this afternoon. Small craft conditions continue across our southern ocean waters in response to an offshore surface low. As the low moves north tonight and then pulls away to the east, seas will start to subside. Winds may gust to around 20 knots through this evening before lightening up overnight. Outlook... Wednesday through Saturday...winds and seas should stay below SCA criteria. RIP CURRENTS... There is a moderate risk of rip currents at the Delaware Beaches through this evening. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until midnight EDT tonight for ANZ452>455. && Synopsis...Johnson Near Term...Meola Short Term...Meola Long Term...Johnson Aviation...Johnson/Meola Marine...Johnson/Meola
Hazardous weather outlook, May 23, 3:28 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 PM EDT MON MAY 23 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-241930- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 328 PM EDT MON MAY 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-241930- DELAWARE BEACHES- 328 PM EDT MON MAY 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS ON THE DELAWARE BEACHES THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-241930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 328 PM EDT MON MAY 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 23, 3:41 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL WRIGHTSTOWN 40.27N 74.98W
05/23/2016 E0.25 INCH BUCKS PA SOCIAL MEDIA
0245 PM HAIL WARWICK TWP 40.24N 75.08W
05/23/2016 E0.25 INCH BUCKS PA SOCIAL MEDIA
0328 PM HAIL NORRISTOWN 40.12N 75.34W
05/23/2016 E0.25 INCH MONTGOMERY PA SOCIAL MEDIA
&&
EVENT NUMBER PHI1601038
EVENT NUMBER PHI1601039
EVENT NUMBER PHI1601040
SFJSpecial weather statement, May 23, 3:59 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT MON MAY 23 2016
DEZ002-MDZ015-019-020-232100-
KENT-CAROLINE-TALBOT-QUEEN ANNE'S-
359 PM EDT MON MAY 23 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KENT...NORTHEASTERN
TALBOT...SOUTH CENTRAL QUEEN ANNE'S AND CENTRAL CAROLINE COUNTIES...
AT 358 PM EDT...A STRONG THUNDERSTORM WAS OVER DENTON...OR 14 MILES
SOUTHEAST OF CENTERVILLE...MOVING WEST AT 20 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...DENTON...GREENSBORO...OAKLAND...RIDGELY...QUEEN ANNE...JUMPTOWN...
COPPERVILLE...HARMONY...TANYARD...SKIPTON...WYE MILLS...GRIFFIN...MATTHEWS...
CORDOVA AND HILLSBORO.
LAT...LON 3892 7621 3893 7620 3902 7580 3885 7571
3867 7614 3879 7620 3879 7619 3880 7620
3883 7619 3885 7620 3890 7620 3892 7626
TIME...MOT...LOC 1958Z 068DEG 17KT 3891 7585Special weather statement, May 23, 5:03 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT MON MAY 23 2016
MDZ012-015-019-020-232215-
CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
503 PM EDT MON MAY 23 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KENT...CENTRAL
QUEEN ANNE'S...NORTH CENTRAL CAROLINE AND NORTHERN TALBOT COUNTIES...
AT 502 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHURCH HILL...OR 7
MILES NORTHEAST OF CENTERVILLE...MOVING WEST AT 5 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...CENTREVILLE...CHURCH HILL...OLD TOWN...STARR...CARVILLE...
HOPE...STARKEY CORNER...WYE MILLS AND QUEENSTOWN.
LAT...LON 3921 7589 3903 7586 3889 7616 3899 7619
3900 7617 3902 7620 3914 7623
TIME...MOT...LOC 2102Z 071DEG 4KT 3910 7595Local storm report, May 23, 5:10 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL WRIGHTSTOWN 40.27N 74.98W
05/23/2016 E0.25 INCH BUCKS PA SOCIAL MEDIA
0245 PM HAIL WARWICK TWP 40.24N 75.08W
05/23/2016 E0.25 INCH BUCKS PA SOCIAL MEDIA
0315 PM HAIL BLUE BELL 40.14N 75.27W
05/23/2016 M0.25 INCH MONTGOMERY PA SOCIAL MEDIA
0325 PM HAIL NORRISTOWN 40.12N 75.34W
05/23/2016 E0.25 INCH MONTGOMERY PA SOCIAL MEDIA
0328 PM HAIL KING OF PRUSSIA 40.10N 75.38W
05/23/2016 E0.25 INCH MONTGOMERY PA SOCIAL MEDIA
0435 PM HAIL EASTON 38.77N 76.08W
05/23/2016 M0.25 INCH TALBOT MD TRAINED SPOTTER
&&
EVENT NUMBER PHI1601038 PHI1601039 PHI1601043 PHI1601040 PHI1601041
PHI1601042
STAFFSpecial weather statement, May 23, 6:11 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EDT MON MAY 23 2016
DEZ001-MDZ008-NJZ001-007>010-012-013-015>022-027-PAZ054-055-060>062-
070-071-101>106-232330-
NEW CASTLE-CECIL-SUSSEX-SOMERSET-MORRIS-WESTERN
MONMOUTH-ATLANTIC-HUNTERDON-MERCER-WARREN-CAMDEN-OCEAN-SALEM-
CUMBERLAND-SOUTHEASTERN BURLINGTON-MIDDLESEX-NORTHWESTERN
BURLINGTON-GLOUCESTER-CARBON-NORTHAMPTON-PHILADELPHIA-LEHIGH-MONROE-
BERKS-WESTERN MONTGOMERY-WESTERN CHESTER-EASTERN MONTGOMERY-LOWER
BUCKS-EASTERN CHESTER-DELAWARE-UPPER BUCKS-
611 PM EDT MON MAY 23 2016
...SCATTERED STRONG THUNDERSTORMS ACROSS THE AREA...
AT 607 PM EDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED ACROSS
EASTERN PENNSYLVANIA AND PORTIONS OF NEW JERSEY. THE STORMS WERE
MOVING FROM NORTHEAST TO SOUTHWEST AT 20 MPH. BRIEF HEAVY RAIN AND
PEA SIZED HAIL WERE POSSIBLE WITH ANY OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...READING...TRENTON...CAMDEN...WILMINGTON...VINELAND...NEW
BRUNSWICK...PERTH AMBOY...NEWARK...MILLVILLE...EASTON...BRIDGETON...WEST
CHESTER...MORRISTOWN...ELKTON...SOMERVILLE...GLOUCESTER CITY...LEHIGHTON...
SOMERSET AND EDISON.
LAT...LON 4073 7577 4078 7581 4121 7517 4108 7503
4111 7498 4080 7437 4060 7446 4059 7420
4050 7428 4045 7422 3924 7517 3946 7552
3946 7554 3962 7557 3972 7551 3962 7561
3939 7553 3976 7607 4014 7588 4042 7632
TIME...MOT...LOC 2207Z 071DEG 4KT 4062 7554Special weather statement, May 23, 6:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT MON MAY 23 2016
DEZ001-002-MDZ008-012-015-020-NJZ007>010-012>021-027-PAZ054-055-
060>062-070-071-101>106-232300-
KENT-NEW CASTLE-CAROLINE-QUEEN
ANNE'S-CECIL-KENT-SOMERSET-MORRIS-EASTERN MONMOUTH-WESTERN
MONMOUTH-HUNTERDON-MERCER-WARREN-CAMDEN-OCEAN-SALEM-CUMBERLAND-
SOUTHEASTERN BURLINGTON-MIDDLESEX-NORTHWESTERN
BURLINGTON-GLOUCESTER-CARBON-NORTHAMPTON-PHILADELPHIA-LEHIGH-BERKS-
MONROE-WESTERN MONTGOMERY-WESTERN CHESTER-EASTERN MONTGOMERY-LOWER
BUCKS-EASTERN CHESTER-DELAWARE-UPPER BUCKS-
629 PM EDT MON MAY 23 2016
...SCATTERED STRONG THUNDERSTORMS ACROSS THE AREA...
AT 627 PM EDT...AT 607 PM EDT...SCATTERED STRONG THUNDERSTORMS WERE
LOCATED ACROSS EASTERN PENNSYLVANIA AND PORTIONS OF NEW JERSEY. THE
STORMS WERE MOVING FROM NORTHEAST TO SOUTHWEST AT 20 MPH.
WIND GUSTS TO 40 MPH, DIME SIZED HAIL AND BRIEF HEAVY RAIN ARE
POSSIBLE WITH ANY OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...READING...TRENTON...CAMDEN...WILMINGTON...VINELAND...
NEW BRUNSWICK...PERTH AMBOY...NEWARK...EASTON...BRIDGETON...WEST
CHESTER... ELKTON...SOMERVILLE...GLOUCESTER
CITY...LEHIGHTON...SOMERSET...EDISON... CALVERT AND BETHLEHEM.
LAT...LON 3931 7527 3946 7554 3972 7551 3972 7552
3892 7571 3937 7608 3952 7598 3972 7623
3987 7599 4014 7588 4028 7610 4102 7565
4070 7443 4067 7446 4060 7446 4059 7420
4044 7420 4047 7399
TIME...MOT...LOC 2227Z 239DEG 49KT 3989 7540The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:11 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Hunterdon, Mercer, Middlesex and 4 more | 79 min |
| May 23, 7:01 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 6 hr | |
| May 23, 2:44 PM EDT | Special Weather Statement | PHI | Montgomery | 61 min |
| May 23, 3:35 PM EDT | Special Weather Statement | PHI | Chester | 55 min |
| May 23, 3:59 PM EDT | Special Weather Statement | PHI | Caroline, Talbot | 61 min |
| May 23, 4:24 PM EDT | Severe Thunderstorm Warning | PHI | Talbot | 66 min |
| May 23, 5:03 PM EDT | Special Weather Statement | PHI | Queen Anne's | 72 min |
| May 23, 5:06 PM EDT | Severe Thunderstorm Warning | PHI | Queen Anne's, Talbot | 47 min |
Nearby
Special Weather Statements in Pennsylvania, 2016Special Weather Statements in New Jersey, 2016Special Weather Statements in Maryland, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.